# SDR 2006UALA00362

- Difficulty date: March 1, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Aircraft time: 38,176 hours, 27,871 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT CABIN STA 294, SILL CHORD ANGLE HAS CRACKED ATTACH ANGLE.  REMOVED SILL ANGLE.  DRILLED NEW ONE AND INSTALLED REF 51-40-02 SRM.
